Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: On The Question Of Neutrino Spin Precession In A Magnetic Field
Author: Guzzo M.M.
Bellandi J.
Abstract: Using the Feynman procedure of ordered exponential operators we solve the evolution equations for a two-neutrino system considering arbitrarily varying matter density and magnetic field along the neutrino trajectory. We show that a large geometrical phase velocity suppresses vL→vR transitions unless some stationary trajectory is found along the neutrino path. Concerning the solar neutrino case, if we admit the standard solar model matter distribution, no such trajectory can be found. © 1992.
Citation: Physics Letters B. , v. 294, n. 2, p. 243 - 247, 1992.
Rights: aberto
Identifier DOI: 10.1016/0370-2693(92)90689-2
Date Issue: 1992
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-0039055710.pdf329.29 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.